Im on my 8th day with no Methadone after about 3 years i was at 4mg and stoped there, my symptoms of withdrawls are :
weak, my stomach hurts, im tired, headaches,stomach pain,not eating,nausea, not drinking enough because of stomach, vomiting, difficulty falling asleep or staying asleep,restlessness in my legs, lost of weight, is this part of the withdrawls ?
yes honey it is. i dont know where you live but the flu is also going around . i myself am on methadone and in the process of weaning myself how many mils were you takng to begin and how long were you tapering for? please write back i would love to help you any way i can have been addicted to all different pills and have gone through withdrawls more than once.
HOney feel your pain. I am on day 21 . give it some time it will get better. Go read my journals I started on day 3 cold turkey. This might help you a bit. there are some vitamins on there that will help you tremendously. Eat bananas for the restless legs, or get some potassium. Take a look at it there is helpful info in there....Welcome to the forum and stay positive...
Yeah, It sure sounds like methadone withdrawal, I,ve been slowly weaning off methadone for almost one year, as of today Im at 3mgs, & while Im ok at times, their are other times when I get cranky, emotional, and the worst of the worst is the lack of energy, I take so much pride in my home as this is my first home I bought, & its most peoples dream home, well since getting under 12mgs I have let it all go, dishes in the sink, my bathroom looks like a huricane hit, laundry is piling up, I think you get where Im coming from, but Im gonna take care of what I can & try not to let it get the better of me, as this is a very common problem that arises when you either get really low on your dose or detox off completly. Sleeping used to be so easy, the minute my head hit the pillow, I was out! Now I sleep for a few hours then wake up, on & off thru the whole night, & weight lose is another issue I have had, Im fairly petite so I need to keep as much weight on as I can, make sure you drink lots of water, & take vitamins, I cant stress enough of what a difference a good vitamin can do. Take Care & Keep In Mind, You are Not Alone!!! Penelope
Yes, part of the w/d's - check out the Thomas Recipe on this forum (just put it in search engine) and make certain that you take the vitamins/supplements needed. Stay hydrated - lots of water or gatorade or pedialyte......if yoy cant eat try ensure or Walgreens store brand of liquid nutrition.....keep posting and asking questions - lots of good folks here that will try and help you. Good luck
We feel your pain...my fiance and I are on day#4...seems like more! We have been detoxing since Aug.'07 from 110mg., we went 5 mg.week down to 45mg., then 2mg.daily to 7mg.. That was on Thursday we dosed @ 7mg., we are doing ok...but we really prepared with the vitamins, minerals, aminos, herbs, B12 injections, etc.
There are many natural remedies in my journal and everything I have ever written pertains to methadone.This forum, along with determination and the other things I mentioned made a world of difference as we have detoxed from methadone on the street over a year ago...it was ruthless and debilitating. This time, it has just been ruthless! The best lies ahead for all of us.
Best wishes and continue to post.
peace & love
steven & murphy
I am in the process of stopping at 4mg cold. It's been four days. I'm reading on nutrients and supplements and a very knowledgeable article says 'no cokes or soda water'. The cokes are a nobrainer but does anyone know the reason for 'soda water'?
I like on the stuff, .89 cents a two litre at WD, no sodium and of course no calories. A squeze of lemon and ice, very thirst quenching.
Hey, I was wondering how you are doing off methadone? I just took my last dose of 4mg 2 days ago. I'm not having any side effects yet, but I know it's not usually till day 3 that I really notice. I have detoxed very slowly. I've been going down only 2mgs every 2 weeks since 20mgs, hoping this should help my brain chemicals get adjusted a little better. I'm wondering how long I am going to be feeling the physical effects of withdrawal once they start?
You arrived on an old post, probably from a google search. These old posts tend to get looked over and they slip back into archives. This p;articlar one is some 6 years old and the original poster is no longer active.
Go to the top of this page and hit the green “Post A Question” button. Follow the instructions to start your own post and allow us to get to know you. There is great support here so I hope you will stick around. If you need any help let someone know and we can walk you through the process.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.